# SDR UALA2012090605032

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 36,474 hours, 15,787 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Defective
- Location: Psu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL FROM CEILING AROUND ROW 11.  THE 10ABC OXYGEN PSU WILL NOT LATCH.  SEATS 10ABC NOT TO BE OCCUPIED.
